# SDR 9JLA2018040415589

- Difficulty date: March 30, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N546DH
- Make and model: Lear 45LEAR
- Aircraft serial: 45150
- Aircraft time: 6,426 hours, 4,569 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Box
- Part number: 6627401000003
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE,  THE CREW WAS WAS ALERTED TO AN ANNUNCIATOR INDICATING THAT THE PRIMARY PITCH TRIM HAD FAILED.  ELECTED TO RETURN TO DEPARTURE.  TROUBLESHOT AND DETERMINED THAT THE PRIMARY PITCH TRIM ACTUATOR CONTROL BOX HAD FAILED.  THE CONTROL BOX WAS REPLACED, AND FUNCTIONAL CHECKS WERE SATISFACTORY.
